MathSciNet Relay Station
MathSciNet bibliographic data
MR879581 (88c:11027) 11F03
Cavaliere, Richard A. New results on automorphic integrals and their period functions. Trans. Amer. Math. Soc. 301 (1987), no. 1, 401–412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement